# SDR IPXA2016070605500

- Difficulty date: June 21, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  CENTER TANK STRINGER 48 HAS AN 8 INCH CRACK AT XCW=32.00.  REPAIRED THE STRINGER IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
